What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 28, 3:04 PM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 28, 3:04 PM CST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
404 PM CDT Fri Jun 28 2019
.SHORT TERM.../Tonight through Saturday Night/
Showers and thunderstorms will gradually make their way into our
eastern region over the next few hours as this upper level trough
continues it's westward trend. While most of this activity will be
driven by daytime heating, it's worth noting that into the
overnight hours and into tomorrow, this low pressure will be
right over the Four-States region. This low will be the source of
plenty of lift heading into tomorrow afternoon. Therefore, we have
increased PoPs through tonight and into tomorrow morning. While
widespread severe weather is not anticipated over the next 36
hours, we cannot rule out an isolated severe thunderstorm. There
is plenty of instability for these storms to work with, but not a
lot of shear in the upper levels to keep them breathing and moving
in a healthy manner. As was noted in the previous short term
forecast, conditions are still quite favorable for
downburst/microburst activity into the evening hours. Instability
values in our eastern areas are currently approaching 4000 J/Kg
of CAPE. This, along with very dry air aloft, would allow updrafts
to form and become saturated as they crash back to the surface
with little shear to sustain them. Along these same lines, since
there isn't a whole lot of shear to move these storms along at a
proper pace, some areas may see potentially heavy rainfall with
these slower moving storms.
There will also be quite the swing in high and low temperatures
over the next 36 hours as well. This shower and thunderstorm
activity will be accompanied by a pretty extensive cloud deck.
These low level clouds will do a pretty good job at limiting some
of the solar radiation our soils may see. Thus, high temperatures
tomorrow will be four to six degrees cooler than today, with
afternoon temperatures reaching the mid to upper 80's area wide.
Look for low temperatures to remain about the same areawide, with
the overnight lows reaching near 70's area wide. /44/
.LONG TERM.../Sunday through Friday/
The upper ridge will continue to migrate northeastward into Kansas
and Nebraska Sunday and through the early part of next week. At the
same time, a mid level disturbance will continue to retrograde
westward across Louisiana into north-central Texas. Showers and
thunderstorms will become a fixture in the forecast during this
period, with the greatest coverage during peak daytime heating.
By next Tuesday, the disturbance over Texas will merge with a
broader trough axis in the westerlies that will be moving across the
Plains. This trough axis will keep a chance of showers and
thunderstorms in the forecast through the middle of the week. The
chance for any organized severe weather remains low. However,
downbursts will be possible, especially from collapsing storms,
which may produce marginally severe wind gusts. By the end of the
work week, forecast models are hinting at an upper-ridge building
across the region by Independence day allowing temperatures to nudge
up a couple of degrees and possibly limiting afternoon convection,
With the persistent rain chances and associated cloud cover, daytime
high temperatures will generally hold steady in the upper 80s to
lower 90 through the middle of next week, with highs returning to
the mid 90s by the end of the work week. /20/
&&
.PREV DISCUSSION... /issued 105 PM CDT Fri Jun 28 2019/
AVIATION...
Scattered showers and thunderstorms are expected to develop across
much of the area later today, and into the period tomorrow. Most
sites will experience predominant VFR conditions throughout this
TAF period, but it's worth noting the potential for reduced
visibility later this afternoon with some of these heavier
thunderstorms, particularly at our eastern sites such as KELD and
KMLU, where storms appear more likely. These areas can also
expect a brief wind change from the north as the storms move
through. We will monitor sites for this potential, and make
adjustments as necessary. Pilots can also expect winds to shift to
a southerly direction as these showers and storms move through
the area past 29/13z. /44/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 72 86 71 88 / 60 60 40 40
MLU 72 88 71 90 / 40 40 30 40
DEQ 71 88 70 87 / 40 40 20 40
TXK 72 85 70 87 / 60 50 30 40
ELD 70 86 70 89 / 70 50 30 40
TYR 72 85 70 87 / 20 50 40 40
GGG 72 86 70 87 / 30 60 40 40
LFK 71 86 70 88 / 20 60 30 40
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
20/44
Hazardous weather outlook, Jun 28, 11:56 AM CST, 4 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1256 PM CDT Fri Jun 28 2019
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-291800-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1256 PM CDT Fri Jun 28 2019
This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.
.DAY ONE...This Afternoon and Tonight...
Scattered thunderstorms are possible today through early this
evening with the best chances across northeast Louisiana and
southern Arkansas. Thunderstorm coverage should gradually
diminish this evening as daytime heating wanes, but some isolated
storms could continue overnight. Strong gusty winds and brief,
locally heavy rainfall will be possible with the stronger storms.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday...
Scattered afternoon showers and thunderstorms will be possible
through Thursday, mainly during peak daytime heating. The stronger
storms may produce gusty winds and brief, locally heavy rainfall.
Localized flash flooding could occur with any slow moving storms.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated through tonight.
In the hours before
Special weather statement, Jun 28, 1:44 PM CST, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
244 PM CDT Fri Jun 28 2019
LAZ014-021-022-282030-
Caldwell LA-La Salle LA-Ouachita LA-
244 PM CDT Fri Jun 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR CALDWELL...NORTHERN LA SALLE AND
SOUTHEASTERN OUACHITA PARISHES UNTIL 330 PM CDT...
At 244 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Buckner to near Wisner. Movement was
southwest at 25 mph.
Wind gusts in excess of 40 mph will be possible with these storms.
Locations impacted include...
Columbia, Jena, Olla, Clarks, Grayson, Midway, Urania, Tullos,
Spaulding, Bosco, Riverton, Standard, Kelly and Burlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3207 9193 3206 9191 3201 9189 3193 9190
3193 9201 3153 9201 3184 9234 3190 9231
3219 9231 3240 9201 3228 9203 3227 9199
3223 9201 3221 9199 3219 9201 3220 9198
3217 9198 3216 9190 3210 9187
TIME...MOT...LOC 1944Z 043DEG 24KT 3232 9200 3195 9159
50Special weather statement, Jun 28, 2:00 PM CST, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Shreveport LA
300 PM CDT Fri Jun 28 2019
ARZ073-282045-
Union AR-
300 PM CDT Fri Jun 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION COUNTY UNTIL 345 PM
CDT...
At 300 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hilo to near Ingalls. Movement was south
at 15 mph.
Pea size hail and winds in excess of 35 mph will be possible with
these storms.
Locations impacted include...
Huttig, Strong, Lapile, Urbana, Lawson, Felsenthal, New London and
Pigeon Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3301 9219 3320 9260 3333 9250 3332 9246
3329 9247 3327 9244 3328 9238 3330 9236
3326 9232 3328 9230 3326 9229 3325 9223
3321 9222 3321 9218 3316 9217 3316 9211
3309 9213 3303 9211 3303 9209 3301 9207
TIME...MOT...LOC 2000Z 016DEG 12KT 3344 9228 3339 9220
20Special weather statement, Jun 28, 2:34 PM CST, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
334 PM CDT Fri Jun 28 2019
LAZ022-282100-
La Salle LA-
334 PM CDT Fri Jun 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LA SALLE PARISH
UNTIL 400 PM CDT...
At 334 PM CDT, Doppler radar was tracking a strong thunderstorm near
Larto, moving east at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southeastern La
Salle Parish.
LAT...LON 3133 9202 3134 9203 3134 9204 3133 9204
3132 9208 3134 9209 3135 9207 3137 9209
3143 9204 3142 9201 3133 9201
TIME...MOT...LOC 2034Z 290DEG 12KT 3137 9201
20Special weather statement, Jun 28, 3:05 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
405 PM CDT Fri Jun 28 2019
ARZ073-LAZ004-006-282145-
Union AR-Union LA-Claiborne LA-
405 PM CDT Fri Jun 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UNION COUNTY...NORTHERN
UNION AND NORTHEASTERN CLAIBORNE PARISHES UNTIL 445 PM CDT...
At 404 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Urbana to 10 miles
northeast of Cooley to near Lapile. Movement was south at 10 mph.
Pea size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
El Dorado, Huttig, Junction City, Strong, Wesson, Cooley, Lapile,
Marion, Felsenthal, Spearsville, Lillie, Newell, Aurelle, Oakland,
Linville, Taylorville, Hillsboro, Lockhart, Cecil and Litroe.
LAT...LON 3296 9285 3280 9252 3281 9217 3313 9215
3313 9243 3329 9273
TIME...MOT...LOC 2104Z 008DEG 10KT 3310 9258 3299 9251 3306 9230
20Special weather statement, Jun 28, 3:44 PM CST, 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
444 PM CDT Fri Jun 28 2019
LAZ005-006-014-282230-
Lincoln LA-Ouachita LA-Union LA-
444 PM CDT Fri Jun 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION...WEST CENTRAL
OUACHITA AND LINCOLN PARISHES UNTIL 530 PM CDT...
At 443 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Cooley to Farmerville. Movement was south at 25
mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Ruston, Grambling, Farmerville, Bernice, Cooley, Dubach, Choudrant,
Simsboro, Vienna, Downsville, Spearsville, Lillie, D Arbonne,
Calhoun, Mount Zion, Folksville, Bayou D Arbonne Lake, Shiloh,
Unionville and Eureka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3250 9279 3250 9222 3289 9229 3294 9268
TIME...MOT...LOC 2143Z 011DEG 20KT 3287 9262 3278 9241
19